# SDR 98ZZZX2670

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N543D
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520NB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Condition: Failed
- Location: Lt Engine
- Component: Slick, 6320
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT  MADE PRECAUTIONARY LANDING WHEN LEFT ENGINE GOT ROUGH IN-FLIGHT.  ENGINE WOULD NOT RE-START ON GROUND.  FOUND LEFT MAGNETO SEVERELY CORRODED INTERNALLY.  INVESTIGATION REVEALED RIGHT MAGNETO ON LEFT ENGINE AND BOTH MAGS ON RIGHT ENGINE IN SAME CONDITION, BUT HAD NOT FAILED YET.  FOUR NEW MAGS INSTALLED IN AIRCRAFT.
